# SDR AALA20011006

- Difficulty date: May 8, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AREA OF LOWER FUSELAGE SKIN BULGED APPROX 1.5 SQUARE INCHES LOCATED BETWEEN FS 18-19 OF THE NOSE GEAR CUTOUT AFT DOUBLER, LEFT FINGER CORROSION IS AT PREVIOUS REPAIR EDGE.  AREA REPAIRED PER ESO 30595 DATED 5/8/2001.  (M)
